Jump to content

Photo

Is My Face Really Red?!?!? (Pictures)

face accutane redface help acne worried pink

3 replies to this topic

#1 Dhodge666

Dhodge666

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Gender:Male
  • Joined: 29-April 13

Posted 02 May 2013 - 11:56 AM

I've been on acctutane for about a month and a week and my dosage is for the first month 20 mg than I got upped to 30 mg this last week and I wear sunscreen everytime I go out SPF 55 if I'm out more than an hour I reapply every 1 to 2 hours and I only wash my face at night with cetaphil daily face cleanser and I moisterize right after and my face is ether pink or red and the rest of my body is normal!!! Why!!!!!

Another pic of me

Attached Files



#2 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 02 May 2013 - 11:59 AM

It is a side effect of accutane. It should go away when you're finished with your course. If you do a search for "tane face" or "tane burn" you'll get lots of other people with the same.



#3 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 02 May 2013 - 12:20 PM

In the pics your face really looks only mildly pink/flushed, nothing that draws attention. I honestly wouldn't have noticed it. We are always our own toughest critics. =) Like the previous poster said, it is a common side effect. Hopefully it will go away sooner rather than later. Good luck to you!

#4 someonefromabove

someonefromabove

    straight ahead

  • Veteran Members
  • Posts & Likes
    Posts: 132
    Likes: 18
About Me
  • Gender:Female
  • Joined: 04-October 11

Posted 17 May 2013 - 10:43 PM

I think your face ain't red, just seeing a couple large scabs that's it. Not really red


I just used Seabuckthorn Oil Soap for couple months, that's all. Gently eradicated my type of acne at its core.

Demodex Mites Treatment





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users